# SDR SWAA2013051716194

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 54,484 hours, 43,538 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator
- Part number: 5483766
- Part serial: 064C8586
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACKS EXTREMELY TEMPERANTAL AND DIFFICULT TO MAINTAIN TEMP ON DESCENT.  F/A REPORTS ODORS VARYING FROM FOUL TO AMMONIA TO SMOKEY.  R & R CABIN TEMP REGULATOR IAW M/M.
